# SDR SWAA2022022315721

- Difficulty date: September 10, 2018
- Submitted: February 24, 2022
- Operation: Air carrier
- Aircraft: N7852A
- Make and model: Boeing 737-71B
- Aircraft serial: 29371
- Aircraft time: 34,331 hours, 21,681 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Seal
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING UPPER T/E PANEL JUST AFT OF #2 PYLON VERT SEAL RETAINER IS CRACKED. / REMOVED AND REPLACED CRACKED VERTICAL SEAL RETAINER ON RT WING UPPER T/E PANEL JUST AFT OF #2 PYLON IAW SRM 51-40-02-0G-0 STEPS 4 AND 9 AND IPC 57-50-00-25
